# SDR USAA2011042591614

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 35,217 hours, 12,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX - LAX - EEL - EMERGENCY LIGHT LENS COVER MISSING AT 3L AND 8L.  MAINTENANCE INSTALLED LENS COVERS AT 3L AND 8L.
